# SDR ASAA2022012037205

- Difficulty date: January 20, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 2,364 hours, 808 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL 4 WINDOW OVERHEAT CAME ON AND RESET PER QRH. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH, NORMAL.
